The Annals of Mathematical Statistics

Moments of the Absolute Difference and Absolute Deviation of Discrete Distributions

S. K. Katti

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 31, Number 1 (1960), 78-85.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177705989

Digital Object Identifier
doi:10.1214/aoms/1177705989

Mathematical Reviews number (MathSciNet)
MR120674

Zentralblatt MATH identifier
0092.36201

JSTOR
links.jstor.org

Citation

Katti, S. K. Moments of the Absolute Difference and Absolute Deviation of Discrete Distributions. Ann. Math. Statist. 31 (1960), no. 1, 78--85. doi:10.1214/aoms/1177705989. https://projecteuclid.org/euclid.aoms/1177705989


Export citation